Nonlocal Problem Multipoint in Time for the Evolutionary Equations with Pseudo-Bessel Operators with Variable Symbols

  • V. V. Horodets’kyi
  • O. V. Martynyuk

Abstract

We study the properties of the fundamental solution of a nonlocal problem multipoint in time for the evolutionary equations with pseudo-Bessel operators constructed on variable symbols. The solvability of this problem is proved in the class of bounded continuous functions even on ℝ. The integral representation of solutions is established.
Published
25.02.2014
How to Cite
Horodets’kyiV. V., and MartynyukO. V. “Nonlocal Problem Multipoint in Time for the Evolutionary Equations With Pseudo-Bessel Operators With Variable Symbols”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 2, Feb. 2014, pp. 159–175, http://umj.imath.kiev.ua/index.php/umj/article/view/2120.
Section
Research articles